English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Kähler manifolds with numerically effective Ricci class and maximal first Betti number are tori

MPS-Authors
/persons/resource/persons235219

Fang,  Fuquan
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Fang, F. (2006). Kähler manifolds with numerically effective Ricci class and maximal first Betti number are tori. Comptes Rendus Mathématique, 342(6), 411-416. doi:10.1016/j.crma.2005.11.019.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2CFB-1
Abstract
There is no abstract available